# SDR AWXA200300980

- Difficulty date: August 25, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- Aircraft time: 44,184 hours, 20,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 449
- Condition: Failed
- Location: Zone 221
- Part time: 43,506 hours, 19,679 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUNCTIONAL CHECK OF EMERGENCY LIGHT SYSTEM THE FORWARD L/H EMERGENCY POWER SUPPLY UNIT FAILED TEST FOR EXTERNAL LOADS FORWARD LEFT AND COMM FORWARD LEFT MESSAGES ON CIDS PANEL. MAINTENANCE REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (11WL), FUNCTIONAL CHECK OF SYSTEM WAS GOOD.
